# SDR AALA202102159032

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 34,555 hours, 14,012 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY A FRONT DOOR DIFFICULT TO OPEN. TIGHTENED DOOR KNOB AT LAVATORY A IAW AMM 25-40-00, OPS CHECK GOOD.
